As with all medications, there is a potential risk of overdosing on Clomid. Overdose effects will vary depending on how much Clomid was taken. Common effects of a Clomid overdose include nausea, hot flashes, or vomiting. There are various treatment options available for an overdose of this medication, including "pumping the stomach," administering certain medicines, and providing supportive care.
Clomid Overdose: An Overview
Clomid® (clomiphene citrate) is a prescription medication that has been licensed to treat infertility in women. As with all medicines, it is possible to take too much Clomid. The effects of a Clomid overdose will vary depending on a number of factors, including how much Clomid was taken and whether it was taken with any other medicines, alcohol, and/or drugs.
If you happen to overdose on Clomid, seek medical attention immediately.
Symptoms of a Clomid Overdose
The effects of a Clomid overdose may include:
- Upset stomach (nausea)
- Hot flashes
- Blurred vision or other vision problems
- Enlarged ovaries (which may cause abdominal or pelvic pain).
Treatment for a Clomid Overdose
Treatment for a Clomid overdose varies. If the Clomid overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Clomid overdose may include:
- Fluids through an intravenous line (IV)
- Other treatments based on complications that occur.
It is important that you seek medical attention immediately if you believe that you may have overdosed on Clomid.